兰州大学机构库

Browse/Search Results:  1-10 of 116 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Convergence of a generalized PMHSS method for a class of singular block two-by-two linear systems 期刊论文
COMPUTATIONAL & APPLIED MATHEMATICS, 2020, 卷号: 39, 期号: 4
Authors:  Hao, Yue;  Yang, Ai-Li;  Wu, YJ(伍渝江)
Favorite  |  View/Download:13/0  |  Submit date:2020/12/20
Singular block two-by-two linear system  GPMHSS iteration method  Convergence property  Minimum norm least squares solution  Preconditioner  
Recovering space-dependent source for a time-space fractional diffusion wave equation by fractional Landweber method 期刊论文
INVERSE PROBLEMS IN SCIENCE AND ENGINEERING, 2020
Authors:  Jiang, Su-Zhen;  Wu, YJ(伍渝江)
Favorite  |  View/Download:5/0  |  Submit date:2020/12/20
Fractional diffusion wave equation  inverse problem  fractional Landweber method  convergence estimates  numerical calculation  Inverse Problem  
Fast and High-Order Accuracy Numerical Methods for Time-Dependent Nonlocal Problems in R2 期刊论文
Journal of Scientific Computing, 2020, 卷号: 84, 期号: 1
Authors:  Cao, Rongjun;  Chen, Minghua;  Ng, Michael K.;  Wu, YJ(伍渝江)
Favorite  |  View/Download:5/0  |  Submit date:2020/12/16
Conjugate gradient methodCoefficient matrix  Computational costs  High-order accuracy  Indefinite systems  Piecewise quadratic polynomials  Temporal and spatial  Temporal dimensions  Unconditionally stable  
Fast and High-Order Accuracy Numerical Methods for Time-Dependent Nonlocal Problems in R-2 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2020, 卷号: 84, 期号: 1
Authors:  Cao, Rongjun;  Chen, Minghua;  Ng, Michael K.;  Wu, YJ(伍渝江)
Favorite  |  View/Download:8/0  |  Submit date:2020/08/29
Two-dimensional time-dependent nonlocal problems  Nonsymmetric indefinite systems  Rectangular matrices  Conjugate gradient squares method  Stability and convergence analysis  
Minimum residual modified HSS iteration method for a class of complex symmetric linear systems 期刊论文
NUMERICAL ALGORITHMS, 2020
Authors:  Zhang, Wei-Hong;  Yang, Ai-Li;  Wu, YJ(伍渝江)
Favorite  |  View/Download:13/0  |  Submit date:2020/12/20
Complex symmetric matrix  Modified Hermitian and skew-Hermitian splitting iteration method  Minimum residual technique  Convergence property  Iteration parameter  
How to compute the minimum norm least squares solution of singular linear system by using the preconditioned HSS method? 期刊论文
NUMERICAL ALGORITHMS, 2020, 卷号: 83, 期号: 3, 页码: 1205-1221
Authors:  Hao, Yue;  Yang, Ai-Li;  Wu, YJ(伍渝江)
Favorite  |  View/Download:9/0  |  Submit date:2020/08/27
Singular linear system  PHSS iteration method  Convergence property  Minimum norm least squares solution  Preconditioner  
A parameterized deteriorated PSS preconditioner and its optimization for nonsymmetric saddle point problems 期刊论文
Computers and Mathematics with Applications, 2020, 卷号: 79, 期号: 5, 页码: 1420-1434
Authors:  Zhu, Jun-Li;  Yang, Ai-Li;  Wu, YJ(伍渝江)
Favorite  |  View/Download:5/0  |  Submit date:2020/08/27
Nonsymmetric saddle point problem  PDPSS preconditioner  Spectral property  Preconditioned matrix  Optimal parameter  
Modulus-Based Synchronous Multisplitting Iteration Methods for a Restricted Class of Nonlinear Complementarity Problems 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2019, 卷号: 12, 期号: 3, 页码: 709-726
Authors:  Wu, YJ(伍渝江);  Yan, Gui-Lin;  Yang, Ai-Li
Favorite  |  View/Download:24/0  |  Submit date:2019/10/18
Nonlinear complementarity problem  modulus-based synchronous multisplitting  iteration method  H+-matrix  H-compatible splitting  convergence  
Parameterized GSOR Method for a Class of Complex Symmetric Systems of Linear Equations 期刊论文
JOURNAL OF MATHEMATICAL STUDY, 2019, 卷号: 52, 期号: 1, 页码: 18-29
Authors:  Wu, YJ(伍渝江);  Zhang, Wei-Hong;  Li, Xi-An;  Yang, Ai-Li
Favorite  |  View/Download:23/0  |  Submit date:2019/10/14
Complex linear systems  symmetric positive definite  spectral radius  convergence  preconditioning  
Minimum residual Hermitian and skew-Hermitian splitting iteration method for non-Hermitian positive definite linear systems 期刊论文
BIT NUMERICAL MATHEMATICS, 2019, 卷号: 59, 期号: 1, 页码: 299-319
Authors:  Yang, Ai-Li;  Cao, Yang;  Wu, YJ(伍渝江)
Favorite  |  View/Download:19/0  |  Submit date:2019/10/18
Hermitian and skew-Hermitian splitting  Minimum residual  Convergence property  Iteration parameter